Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I am suffering from cramp, cold sweats and vision problem during my menstruation

On the days i have my menstration, i have severe cramps and sometimes i break cold sweat, start feeling dizzy and have tunnel vision, what is wrong?
Asked On : Thu, 3 Mar 2011
Answers:  2 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
It is normal to have such symptoms .They are combined known as pre menstrual symptoms.You can take kreosotum 1M 1 DOSE of 4 tabs on your first day of menses and you will be relieved,
Answered: Thu, 3 Mar 2011
  User's Response
Welcome to Healthcare Magic Forum
How long have you had this problem? Severe pain during menses is seen in some females, but sometimes its a symptoms other conditions like uterine fibroid , endometriosis , espcially if the bleeding is more. You can visit a gynaecolgist for an examination and also do an ultrasonography of the abdomen to make sure evryehing is all right inside.
For DYSMENORRHOEA you can take homeopathy by a nearby homeopathic physician.
Answered: Thu, 3 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor